# SDR IPXA2016042402496

- Difficulty date: January 16, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 77,513 hours, 12,280 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220539
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN CABIN LONGERON 16L, HAS CORROSION BS 1501-1521.  R & R THE LONGERON IAW DWG AEA0220 AND SRM 51-33-01.
